# SDR CALA2020010600003

- Difficulty date: December 12, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 141A8180
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE PLATE AT DOOR CUTOUT IS CRACKED (REF AAR NR 99862050) REMOVED L1 DOOR UPPER HINGE PLATE (STRAP) FABRICATED NEW PLATE (STRAP) BY OUTSIDE VENDOR PO# 4R571 (AAR PO#1644838).INSTALLED FABRICATED STRAP PER B737-800 SRM 51-40-02 AND DRAWING #14148180 DATA WAS TRANSCRIBED FROM PAPER DOCUMENT:   AAR N/R:99862050 WORK ACCOMPLISHED BY MECHANIC:  INSPECTION ACCOMPLISHED BY Q.C INSPECTOR : INSPECTION C/W
